# SDR USAA2009112393195

- Difficulty date: November 16, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001455
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN FORWARD SERVICE DOOR AFT FRAME AT 4TH DOOR STOP FROM THE TOP.  REPAIRED FORWARD SERVICE DOOR AFT FRAME AT 4TH DOOR STOP FROM THE TOP IAW TYPICAL REPAIR 52-10-11.
